# SDR AALA202212123019

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 61,824 hours, 36,448 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 707239471
- Part serial: P1368
- Condition: Leaking
- Location: Apu
- Part time: 1,685 hours, 1,022 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB BURNING FOOD SMELL IN FLIGHT DECK AND CABIN BUT OVENS WERE OFF. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING OIL INTO THE APU INLET AND REPLACED IT PER AMM 49-41-11. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
